# SDR REXA97191

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 687
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE WOULD NOT RESPOND TO POWER LEVER CHANGES.  SHUT ENGINE DOWN.  REMOVED AND REPLACED RIGHT ENGINE SIGNAL CONDITIONER.  (X)
